International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 781-785
A characterization of the Hall planes by planar and nonplanar involutions
Department of Mathematics, The Univeristy of Iowa, Iowa City 52242, Iowa, USA
Received 20 May 1988
Copyright © 1989 N. L. Johnson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.